# SDR ARWA20050203

- Difficulty date: February 10, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 78,080 hours, 25,847 cycles
- Engine: Pwa JT3D7
- Engine time: 56,933 hours, 22,587 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 1G1741A
- Part serial: 549A
- Condition: Failed
- Location: Nr 1 Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT FROM MIAMI, NR 1 ENGINE OIL LIGHT ILLUMINATED, PERFORMED ABNORMAL OIL PRESSURE LIGHT ILLUMINATED CHECKLIST.  LIGHT REMAINED ON.  SHUTDOWN ENGINE NR 1.  ALL OTHER INDICATIONS WERE NORMAL.  RETURNED TO KMIA WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 ENGINE OIL LOW PRESSURE SWITCH IN ACCORDANCE WITH MM 79-32-2 AND SYSTEM OPERATIONAL CHECK NORMAL ON ENGINE RUN-UP IN ACCORDANCE WITH MM 71-00.
